# SDR TWAA9711602

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

JFK - FLT 891 - DURING APPROACH, THE NOSE GEAR GREEN DOWN LIGHT DID NOT ILUMINATE.  REMOVED AND REPLACED THE GREEN DOWN LIGHT BULB, OPERATIONAL CHECK NORMAL.  (M)
